# SDR IPXA10562784

- Difficulty date: September 2, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 22,227 hours, 14,706 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1668-1675
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, SECTION 46 MAIN DECK FLOOR STRUCTURE, SEAT TRACK AT BS 1668 BS1672, BS1675, LBL44, HAS CORROSION AROUND NUT CLIP HOLE ON SEAT TRACK INNER FLANGE.  REPLACED SEAT TRACK FROM BS1540 TO BS1680 LBL45 IAW SRM 51-40-02-0G.
